Aleve Caplets Easy Open Arthritis Cap Naproxen Sodium Pain Reliever, 90 Count + 20 Count Bonus Pack

★★★★★ 4.5 118 reviews

US$5.14
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by feldenkrais-ramadori.at
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$5.14
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 3
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by feldenkrais-ramadori.at
Free 30-day returns Details

Product details

Management number 251691257 Release Date 2026/09/26 List Price US$5.14 Model Number 251691257
Category

Aleve Caplets with Easy Open Arthritis Cap are made with naproxen sodium to help you manage pain all day with just one pain relief pill. Each naproxen sodium 220 mg caplet has the strength to provide uninterrupted pain relief for up to 12 hours and reduces fever. Aleve Caplets temporarily relieve minor aches and pains due to minor arthritis, as well as muscular aches, backache, menstrual cramps, headache, toothache, and the common cold. This pain medication comes in a small, easy to swallow caplet. The easy-open bottle is arthritis-friendly and fits comfortably in the palm of your hand. Pain happens. Aleve it. Use as directed for minor aches and pains. Package is not child-resistant.*Among OTC Pain Reliever brands** **IQVIA, Arthritic Pain Relief Products, 12 months ending Q4 2022 Based on clinical study vs. Hydrocodone + Acetaminophen during the first 4 hours after initial dosing

  • Aleve Caplets, Easy Open Arthritis Cap, Naproxen Sodium, for Pain Relief, 90 Count
  • Up to 12-Hours of Uninterrupted Pain Relief: Aleve Caplets provide long-lasting pain relief of minor arthritis, muscle aches, headache, and back pain
  • Fever Reducer: Temporarily reduces fever for adults and children aged 12 and up
  • Arthritis-Friendly Packaging: Featuring a contoured bottle that fits comfortably in your hand and an easy open cap. Package is not child-resistant
  • Effective Pain Reliever: In a study, proven as effective and longer lasting than a common Rx pain reliever. Ask a doctor if Aleve is right for you
  • Comes in small, easy-to-swallow caplets; use as directed
Over-the-counter medicine type Fever Reducer, Headache Relief
Health concern Body Aches & Pains, Muscle Relief, Arthritis
Active ingredients Naproxen sodium 220 mg
Medicine strength 220mg
Dosage Take 1 pill every 8 to 12 hours while symptoms last. For the first dose you may take 2 pills within the first hour. Do not exceed 2 pills in any 8 to 12 hour period. Do not exceed 3 pills in a 24 hour period.
Instructions Do not take more than directed. The smallest effective dose should be used. Drink a full glass of water with each dose. Adults and children 12 years and older: take 1 capsule every 8 to 12 hours while symptoms last for the first dose. You may take 2 capsules within the first hour. Do not exceed 2 capsules in any 8- to 12-hour period. Do not exceed 3 capsules in a 24-hour period. Children under 12 years: ask a doctor.
Brand Aleve
Age group Child, Tween, Teen, Adult, Senior
Form Caplet
Symptoms Minor arthritis
Ingredient preference Steroid-Free
Features Medicated
Treatment effective time 12 h
Active ingredient name Active Ingredients: *Naproxen Sodium (Naproxen 200 mg) (NSAID) (200 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Colloidal Silicon Dioxide, FD&C Blue No. 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Mannitol, Polyethylene Glycol, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide. *Nonsteroidal anti-inflammatory drug.
Inactive ingredients FD&C blue #2 lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide
Size 90 Count + 20 Count Bonus Pack
Count per pack 120
Product net content parent 110 Count
Net content statement 110 Caplets
Product net content uom Count
Items included One bottle of Aleve Caplets Easy Open Arthritis Cap Naproxen Sodium Pain Reliever, 90 Count + 20 Bonus
Retail packaging Single Piece
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.5 out of 5
★★★★★
118 ratings | 48 reviews
How item rating is calculated
View all reviews
5 stars
83% (98)
4 stars
4% (5)
3 stars
2% (2)
2 stars
1% (1)
1 star
10% (12)
Sort by

There are currently no written reviews for this product.